| Catalog Number |
Z339H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an animal underwent a surgical procedure on (b)(6)2025 and suture was used.During the procedure, the suture broke mid surgery.There were no consequences for the animal.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- what is the total number of procedures? - how many devices demonstrated the alleged deficiency on each involved patient /procedure? - when did the suture break: during packaging, during removal from the package, during handling prior to use on the patient, or during use on the patient?" - please confirm if b100xpr is the correct lot number.- please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.- please provide the source or name and title of the external person providing answers to follow-up.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/19/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h4, h6.Corrected information: d3.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.